# SDR AALA20130307005

- Difficulty date: March 1, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- Aircraft time: 70,196 hours, 25,054 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE HORIZONTAL STABILIZER - RIGHT LOWER PIVOT SPLICE PLATE.  REMOVED CORROSION AND ACCOMPLISHED REPAIRED PER EA B757-55-028640.
